# SDR YENA2018091190337

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 55,250 hours, 19,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 097081
- Condition: Failed
- Location: Cabin
- Part time: 25,090 hours, 9,069 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2633, BDL-TPA. AFT EMERGENCY LIGHT TEST FAILED FIN 13WL BATTERY. REMOVED & REPLACED EMERGENCY LIGHT BATTERY AT FIN 13WL PER AMM 33-51-38.
